# SDR SWAA2025012179925

- Difficulty date: December 20, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GALLEY 1 EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA (1EA) 2024-766264<[01] SHIFT CHANGE:  INSTALLED PART PENDING FOR SIGNATURE PROGRESS 50 %;[02] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C. ITEM (5)(D) AND STEP 3.C. ITEM (10);[03] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT LENS AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C. ITEM (5)(D) AND STEP 3.C. ITEM (10). COMPLETED
